# SDR DL76L952722

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/O CHK STRINGER 38R DAMAGED AT STA 1500.  REPLACED DAMAGED STRINGER AND SPLICED AT STA 1472 AND STA 1547.
